Record number :
1558785
Title of article :
On the exact distribution of linear combinations of order statistics from dependent random variables
Author/Authors :
Arellano-Valle، نويسنده , , Reinaldo B. and Genton، نويسنده , , Marc G.، نويسنده ,
Issue Information :
دوفصلنامه با شماره پیاپی سال 2007
Pages :
19
From page :
1876
To page :
1894
Abstract :
We study the exact distribution of linear combinations of order statistics of arbitrary (absolutely continuous) dependent random variables. In particular, we examine the case where the random variables have a joint elliptically contoured distribution and the case where the random variables are exchangeable. We investigate also the particular L-statistics that simply yield a set of order statistics, and study their joint distribution. We present the application of our results to genetic selection problems, design of cellular phone receivers, and visual acuity. We give illustrative examples based on the multivariate normal and multivariate Student t distributions.
Keywords :
Elliptically contoured , exchangeable , Fundamental skew distribution , kurtosis , Maximum , Skewness , Selection mechanism
Journal title :
Journal of Multivariate Analysis
Serial Year :
2007
Link To Document :
بازگشت